Volume 18, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Spaces of orders of some one-relator groups

Juan Alonso and Joaquín Brum

Algebraic & Geometric Topology 18 (2018) 4161–4185
Abstract

We show that certain left-orderable groups admit no isolated left orders. The groups we consider are cyclic amalgamations of a free group with a general left-orderable group, the HNN extensions of free groups over cyclic subgroups, and a particular class of one-relator groups. In order to prove the results about orders, we develop perturbation techniques for actions of these groups on the line.

Keywords
left orders, actions on the line, one-relator groups
Mathematical Subject Classification 2010
Primary: 06F15, 20F60
References
Publication
Received: 17 December 2017
Revised: 20 July 2018
Accepted: 29 July 2018
Published: 11 December 2018
Authors
Juan Alonso
Facultad de Ciencias
Universidad de la República
Montevideo
Uruguay
Joaquín Brum
Facultad de Ingenieria
Universidad de la República
Montevideo
Uruguay